# SDR DHL2006762517

- Difficulty date: June 28, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 62,000 hours, 34,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR DOOR SIDEWALL CRACKED AT LT ROLLER ON LOWER END OF STAIRS.  REMOVED EXISTING REPAIR DOUBLER AT AFT AIRSTAIR SIDEWALL WEB LT ROLLER IAW B727 SRM 51-30-2.  FAB NEW DOUBLER FROM 7075T5 .040 PO NR 9003137 APPROX 3"BY 3" IAW B727 SRM 51-40-2 FIG 1 AND SRM 53-10-2 FIG 6.  TREATED AND PRIMED DOUBLER AND REPAIR AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR DOUBLER AT AFT AIRSTAIR DOOR SIDEWALL WEB LT ROLLER IAW B727 SRM 51-30-2
